# SDR CAL950109

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 727
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON RT EXTERNAL SKIN AND DOUBLER AT STA 727 BETWEEN STR 17R AND STR 18R.  THE CORROSION WAS REMOVED AND A DOUBLER IN INSTALLED IAW EC 5330-02227.  (X)
